|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
The asimptotics of a periodical solution of differential equation with great high-frequency terms
Ishmeev M. R.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
The full asimptotics of a periodical solution for the systems of non-linear differential equations, containing terms proportional to a degrees of frequency is constructed.
Keywords: differential equations, great high-frequency items, averaging method, asimptotic, substantion.
Language: Russian Download the full text
← Contents of issue
|© 1999-2023 ёжный математический институт|